Decision problem for separated distributive lattices

Journal of Symbolic Logic 48 (1):193-196 (1983)
It is well known that for all recursively enumerable sets X 1 , X 2 there are disjoint recursively enumerable sets Y 1 , Y 2 such that $Y_1 \subseteq X_1, Y_2 \subseteq X_2$ and Y 1 ∪ Y 2 = X 1 ∪ X 2 . Alistair Lachlan called distributive lattices satisfying this property separated. He proved that the first-order theory of finite separated distributive lattices is decidable. We prove here that the first-order theory of all separated distributive lattices is undecidable
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273334
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,914
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

69 ( #47,164 of 1,725,607 )

Recent downloads (6 months)

68 ( #16,425 of 1,725,607 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.